# SDR ASAA2017032420253

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,343 hours, 5,688 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP.  RAN CHECKLIST, SYSTEM DID RESET.  GROUNDED. VERIFIED SATCOM PROMPT IS AVAILABLE AND SATCOM NOT LOCKED UP. IAW FIM 23-15 TASK 801.
